American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Wlodzimierz Zwonek. On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000) 857-864. MR 1646214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zoltan Balogh and Christoph Leuenberger. Lempert mappings and symplectic forms. Proc. Amer. Math. Soc. 125 (1997) 3289-3292. MR 1416075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Armen Edigarian. On the product property of the pluricomplex Green function . Proc. Amer. Math. Soc. 125 (1997) 2855-2858. MR 1403123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marta Kosek. Hölder continuity property of filled-in Julia sets in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 2029-2032. MR 1376994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Magnus Carlehed. A relation between the pluricomplex and the classical Green functions in the unit ball of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 1767-1770. MR 1389508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yang Xing. Continuity of the complex Monge-Ampère operator . Proc. Amer. Math. Soc. 124 (1996) 457-467. MR 1322940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mirosław Baran. Complex equilibrium measure and Bernstein type theorems for compact sets in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 485-494. MR 1219719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Urban Cegrell and Evgeny A. Poletsky. A counterexample to the ``fine'' problem in pluripotential theory . Proc. Amer. Math. Soc. 123 (1995) 3677-3679. MR 1277101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Baran and W. Pleśniak. Markov's exponent of compact sets in $\bold C\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 2785-2791. MR 1301486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maciej Klimek. Metrics associated with extremal plurisubharmonic functions . Proc. Amer. Math. Soc. 123 (1995) 2763-2770. MR 1307539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shi Ying Zhao. On the weighted $L^p$-integrability of nonnegative $\mathcal{M}$-superharmonic functions . Proc. Amer. Math. Soc. 115 (1992) 677-685. MR 1101993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Klimek. Infinitesimal pseudometrics and the Schwarz lemma . Proc. Amer. Math. Soc. 105 (1989) 134-140. MR 930248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zbigniew Slodkowski. Approximation of analytic multifunctions . Proc. Amer. Math. Soc. 105 (1989) 387-396. MR 977924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Urban Cegrell. Plurisubharmonic functions outside compact sets . Proc. Amer. Math. Soc. 103 (1988) 81-84. MR 938648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Klimek. Complex foliations generated by $(1,1)$-forms . Proc. Amer. Math. Soc. 91 (1984) 601-606. MR 746098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donna Kumagai. Plurisubharmonic functions associated with uniform algebras . Proc. Amer. Math. Soc. 87 (1983) 303-308. MR 681839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Michael Range. A remark on bounded strictly plurisubharmonic exhaustion functions . Proc. Amer. Math. Soc. 81 (1981) 220-222. MR 593461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Clinton Kolaski. Measures whose integral transforms are pluriharmonic . Proc. Amer. Math. Soc. 75 (1979) 75-80. MR 529217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Morris Kalka. On a conjecture of Hunt and Murray concerning $q$-plurisubharmonic functions . Proc. Amer. Math. Soc. 73 (1979) 30-34. MR 512052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. R. Barker. Two theorems on boundary values of analytic functions . Proc. Amer. Math. Soc. 68 (1978) 54-58. MR 0499312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Walter Rudin. Pluriharmonic functions in balls . Proc. Amer. Math. Soc. 62 (1977) 44-46. MR 0422687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Carmignani. Strict complex convexity . Proc. Amer. Math. Soc. 57 (1976) 285-290. MR 0409896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1